MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKY CONST S-T SCW 14MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKY CONST S-T SCW 14MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186862014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a j&j employee.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the patient developed hematoma hours after c5/6, c6/7 anterior cervical discectomy and fusion (acdf) was performed using anterior cervical corpectomy and fusion (aacf) cages, skyline plates and screws, dbx putty.Revision surgery was completed on (b)(6) 2020.During revision surgery, the hardware was removed to reexamine surgical site for bleeding but re-implanted after examination was completed.There is no further information available.This report is for one (1) sky const s-t scw 14mm ti.This is report 5 of 8 for (b)(4).

Brand Name
SKY CONST S-T SCW 14MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10462960
Report Number1526439-2020-01543
Device Sequence Number2862388
Product Code KWQ
UDI-Device Identifier10705034134604
UDI-Public(01)10705034134604
Combination Product (Y/N)N
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186862014
Device Catalogue Number186862014
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date08/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;